# SDR SIMA201009807

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 14,655 hours, 13,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 335213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3468 DURING A MAINTENANCE CHECK FOUND THE EMERGENCY LIGHTING-PROXIMITY FLOOR STRIP ROWS 10 THRU 12 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT STRIP-FLOOR PROXIMITY ROWS 10 THRU 12 IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
